African Diaspora Journal of Mathematics

A Locally Asymptotically Optimal Test With Application to Financial Data

Tewfik Lounis and Joseph Ngatchou-Wandji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A locally asymptotically optimal test is constructed for log-return processes. The behavior of the test statistic is studied under the null and under a sequence of local alternatives. A local asymptotic normality (LAN) result is previously established. Applying the test to log-return data, one rejects the hypothesis that they are independent and identically distributed (iid).

Article information

Afr. Diaspora J. Math. (N.S.), Volume 21, Number 1 (2018), 57-72.

First available in Project Euclid: 11 April 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62M10: Time series, auto-correlation, regression, etc. [See also 91B84] 62N02: Estimation 62N03: Testing 62P05: Applications to actuarial sciences and financial mathematics

ARCH models Black Scholes model Brownian motion contiguity LAN log-returns Samuelson Model


Lounis, Tewfik; Ngatchou-Wandji, Joseph. A Locally Asymptotically Optimal Test With Application to Financial Data. Afr. Diaspora J. Math. (N.S.) 21 (2018), no. 1, 57--72.

Export citation